# SDR IPXA2025070721187

- Difficulty date: June 20, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U7713201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED,  FWD SIDE OF BS 2180, S36R.   ACCOMPLISHED REPAIR IAW EO-94312-REQ1,  EGAT WORK SHEET 50456, AND SRM 53-60-03-2R-4, REV.46.
